# SDR QXEA2017021300054

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 7,842 hours, 8,386 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1186
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 26,986 hours, 28,041 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 7000 FT, POWERPLANT MESSAGE ILLUMINATED ON ED.  NOTICED LEFT FUEL INLET TEMPERATURE FLUCTUATING RAPIDLY AND  DISPLAYED DASHED LINES.  FUEL INLET TEMP RETURNED TO NORMAL AND THEN REPEATED FLUCTUATION AFTER ABOUT 3 MINUTES.  RETURNED TO FIELD. LANDING UNEVENTFUL.  REPLACED THE NR 1 PEC IAW AMM TASK 61-20-36-000-801/400-800.  ALL OPS AND FUNCTIONAL TESTED GOOD IAW MTC 6710006,  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
